# SDR V0XD20160307056

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036132007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 1031, FROM STRINGER 26L - 26R IS CORRODED.  REMOVED DAMAGED SECTION OF FRAME & REPLACED WITH NEW FRAME, PN MM670-36132-007, IAW REO 670-53-61-1215, DATED 24 FEB 2016.  NDT PERFORMED DATED 07 MAR 2016.
